# SDR LR7A06080

- Difficulty date: June 27, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 50,041 hours, 22,834 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part serial: NSN
- Condition: Cracked
- Location: Fs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK  PER JOB CARD HB5302 FOUND RT AFT FUSELAGE BULKHEAD WEB CRACKED  AT FS 880, RBL 65, WL 195.  FABRICATED AND INSTALLED WEB DOUBLER IAW SMP583 51-60, 51-70 AND FIG 51-140-17.
